# SDR DALA2025012400620

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 87,680 hours, 22,560 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 DOOR 2L WILL NOT OPEN FOR DEPLANING. CORRECTIVE ACTION: FOUND SLIDE ASSY HARNESS HAD LOOSENED & SLIDE BUSTLE DROPPED DOWN IMPEADING DOOR OPERATION. SECURED SLIDE BUSTLE PER B757 AMM 25-66. DOOR OPERATES NORMAL. (6942150)
